# SDR AWXA200601070

- Difficulty date: June 14, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 651758349
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, .500 INCHES, AT BS 178, WL 175 AND BL 5.7L.  MAINTENANCE CUTOUT DAMAGE, FABRICATED REPAIR AND INSTALLED REPAIR ON VERTICAL BEAM WEB AT BS 178, BL 5.7 AND WL 175 IAW B737-300 SRM 53-10-08-2R12 FIG 201 DETAIL II.
